Research Journal of Applied Sciences

Year: 2018
Volume: 13
Issue: 5
Page No. 299 - 305

Operation Continuous Function and Lipschitz Function on Partial Metric Space

Authors : Fitri Aryani, Hafiz Mahmud, Corry Corazon Marzuki, Mohammad Soleh, Rado Yendra and Ahmad Fudholi

Abstract: Ordered pairs form of a metric space (S, d) where d is the metric on a nonempty Set S. Concept of partial metric space is a minimal generalization of a metric space where each xεS, d(x, x) does not need to be zero in other terms is known as non-self distance. Axiom obtained from the generalization is following properties p(x, x)≤p(x, y) for every x, yεS. The results of this study are few studies in the form of definitions and theorems concerning continuity function and Lipschitz function of partial metric space. This study also includes a study connection between Lipschitz functions and uniformly continuous functions on partial metric space.

How to cite this article:

Fitri Aryani, Hafiz Mahmud, Corry Corazon Marzuki, Mohammad Soleh, Rado Yendra and Ahmad Fudholi, 2018. Operation Continuous Function and Lipschitz Function on Partial Metric Space. Research Journal of Applied Sciences, 13: 299-305.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved